# SDR C77A20151120002

- Difficulty date: November 19, 2015
- Submitted: November 21, 2015
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 17000209
- Aircraft time: 21,657 hours, 12,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,806 hours, 6,221 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEVERAL AREAS OF FWD CABIN AFT LT FLOOR DOUBLER, PN 170-07311-001 AT FRAME 19, BETWEEN Y= -304 THRU - 850, X=5645.  R & R LT AFT DOUBLER IAW SRM 51-41-01 & 51-43-01 ON WO 19451651E1 IAW EO E175-5300-128 REV IR WO 1980904.
